Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Asthma and bad cough, pain in ribs, bicuspid arotic valve, ascending anurysym. On abuterol, prednisone, prestiq. Please advice something for pain?

I have asthma and coughed so badly feels like i pulled muscle in my ribs. the pain is great. problem is I am not sure if I can take anything for the pain. on abuterol, prednisone , prestiq. also I have a bicuspid arotic valve and acsending anurysym. just want to take something for my pain I am 50 years old and was never sick a day in my life until april 2012
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
Hi for the pain you can take some mild analgesic. For your asthma management you can ask your doctor to start LTRA (plain montelukast sodium) along with prednisone.combination ll have better effect and can reduce the dose of steroid gradually(according to Guidelines). This will reduce inflammatory pathways & prevent further damage. You have to continue taking salbutamol as and when required.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor